MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229013A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6); h3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 14th february 2024, getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/400.As it was stated, the water was present inside the device.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.
 
Event or Problem Description
On 14th february 2024, getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/400.As it was stated, the water was present inside the device.As it was further confirmed with the photographic evidence, the traces of water/cleaning products were present on the inside of underside cover.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.
 
Additional Manufacturer Narrative
Initial reporter: hospital medical equipment.The correction of h4 manufacture date deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2019-11-15.Corrected h4 manufacture date: 2019-11-18.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 14th february 2024, getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/400.As it was stated, the water was present inside the device.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.Corrected b5 describe event and problem: on 14th february 2024, getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/400.As it was stated, the water was present inside the device.As it was further confirmed with the photographic evidence, the traces of water/cleaning products were present on the inside of underside cover.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.The correction of d4 catalog # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 catalog # ardvst229013a.Corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name volista standop.Corrected d1 brand name standop volista®.Getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/400.As it was stated, the water was present inside the device.As it was further confirmed with the photographic evidence, the traces of water/cleaning products were present on the inside of underside cover.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock in case of reoccurrence.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.It was reported the presence of residue coming from cleaning product inside the under face of the cupola.The root cause is a misuse during cleaning of the medical device (excessive cleaning leading to water ingress).It is possible that a deterioration of the underside may occur over time (e.G.: whitish spot, small streak, hazy aspect¿).The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18720060
Report Number9710055-2024-00154
Device Sequence Number15265397
Product Code FSY
UDI-Device Identifier03700712401504
UDI-Public(01)03700712401504
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVST229013A
Device Catalogue NumberARDVST229013A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown